Multidimensional nonhyperbolic attractors
Publications Mathématiques de l'IHÉS, Volume 85 (1997), pp. 63-96.
@article{PMIHES_1997__85__63_0,
     author = {Viana, Marcelo},
     title = {Multidimensional nonhyperbolic attractors},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {63--96},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {85},
     year = {1997},
     zbl = {01098728},
     mrnumber = {98j:58073},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1997__85__63_0/}
}
TY  - JOUR
AU  - Viana, Marcelo
TI  - Multidimensional nonhyperbolic attractors
JO  - Publications Mathématiques de l'IHÉS
PY  - 1997
DA  - 1997///
SP  - 63
EP  - 96
VL  - 85
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1997__85__63_0/
UR  - https://zbmath.org/?q=an%3A01098728
UR  - https://www.ams.org/mathscinet-getitem?mr=98j:58073
LA  - en
ID  - PMIHES_1997__85__63_0
ER  - 
%0 Journal Article
%A Viana, Marcelo
%T Multidimensional nonhyperbolic attractors
%J Publications Mathématiques de l'IHÉS
%D 1997
%P 63-96
%V 85
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1997__85__63_0
Viana, Marcelo. Multidimensional nonhyperbolic attractors. Publications Mathématiques de l'IHÉS, Volume 85 (1997), pp. 63-96. http://archive.numdam.org/item/PMIHES_1997__85__63_0/

[BC1] M. Benedicks, L. Carleson, On iterations of 1 - ax2 on (-1, 1), Ann. Math. 122 (1985), 1-25. | MR | Zbl

[BC2] M. Benedicks, L. Carleson, The dynamics of the Hénon map, Ann. Math. 133 (1991), 73-169. | MR | Zbl

[BY] M. Benedicks, L.-S. Young, SBR-measures for certain Hénon maps, Invent. Math. 112-3 (1993), 541-576. | MR | Zbl

[BD] C. Bonatti, L. J. Díaz, Persistent nonhyperbolic transitive diffeomorphisms, Ann. Math. 143 (1996), 357-396. | MR | Zbl

[CE] P. Collet, J.-P. Eckmann, On the abundance of aperiodic behaviour, Comm. Math. Phys. 73 (1980), 115-160. | MR | Zbl

[HPS] M. Hirsch, C. Pugh, M. Shub, Invariant Manifolds, Lect. Notes Math. 583 (1977), Springer Verlag. | MR | Zbl

[Ja] M. Jakobson, Absolutely continuous invariant measures for one-parameter families of one-dimensional maps, Comm. Math. Phys. 81 (1981), 39-88. | MR | Zbl

[Ma] R. Mañé, Contributions to the stability conjecture, Topology 17 (1978), 383-396. | MR | Zbl

[MS] W. De Melo, S. Van Strien, One-Dimensional Dynamics, Springer Verlag, 1993. | MR | Zbl

[MV] L. Mora, M. Viana, Abundance of strange attractors, Acta Math. 171 (1993), 1-71. | MR | Zbl

[No] T. Nowicki, A positive Lyapunov exponent for the critical value of an S-unimodal mapping implies uniform hyperbolicity, Ergod. Th. & Dynam. Sys. 8 (1988), 425-435. | MR | Zbl

[Sh] M. Shub, Topologically transitive diffeomorphisms on T4, Lect. Notes in Math. 206 (1971), 39, Springer Verlag.

[Si] D. Singer, Stable orbits and bifurcations of maps of the interval, SIAM J. Appl. Math. 35 (1978), 260-267. | MR | Zbl

[Sm] S. Smale, Differentiable dynamical systems, Bull. Am. Math. Soc. 73 (1967), 747-817. | MR | Zbl

[Vi] M. Viana, Strange attractors in higher dimensions, Bull. Braz. Math. Soc. 24 (1993), 13-62. | MR | Zbl

[Yo] L.-S. Young, Some open sets of nonuniformly hyperbolic cocycles, Ergod. Th. & Dynam. Sys. 13 (1993), 409-415. | MR | Zbl